Inventiones mathematicae

, Volume 127, Issue 2, pp 307–317

Uniformity of stably integral points on elliptic curves

  • Dan Abramovich

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 1997

Authors and Affiliations

  • Dan Abramovich
    • 1
  1. 1.Department of Mathematics, Boston University, 111 Cummington Street, Boston, MA 02215, USA (e-mail: abrmovic@ math.bu.edu) US

Personalised recommendations